Alert archive / Colorado / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 161, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2017, 6:43 PM MDT for Chaffee County, Fremont County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2017, 6:43 PM MDT (00:43 UTC)
- Expired
- Jul 15, 2017, 7:15 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Chaffee County, CO, Fremont County, CO
The radar
The Pueblo radar (KPUX), 156 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 0.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 3542 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
034
WUUS55 KPUB 160043
SVRPUB
COC015-043-160115-
/O.NEW.KPUB.SV.W.0161.170716T0043Z-170716T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
643 PM MDT SAT JUL 15 2017
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
East central Chaffee County in central Colorado...
Northwestern Fremont County in central Colorado...
* Until 715 PM MDT
* At 643 PM MDT, a severe thunderstorm was located near Nathrop, or
49 miles east of Gunnison, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Nathrop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3881 10591 3877 10593 3877 10594 3875 10594
3874 10595 3872 10595 3870 10597 3869 10583
3858 10582 3863 10610 3880 10613 3882 10592
TIME...MOT...LOC 0043Z 244DEG 7KT 3870 10603
HAIL...1.25IN
WIND...60MPH
$$
KT2 follow-up statements
507
WWUS55 KPUB 160059
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
659 PM MDT SAT JUL 15 2017
COC043-160108-
/O.CAN.KPUB.SV.W.0161.000000T0000Z-170716T0115Z/
Fremont CO-
659 PM MDT SAT JUL 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FREMONT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3881 10591 3877 10593 3877 10594 3875 10594
3874 10595 3872 10595 3870 10597 3871 10611
3880 10613 3882 10592
TIME...MOT...LOC 0058Z 220DEG 4KT 3878 10609
$$
COC015-160115-
/O.CON.KPUB.SV.W.0161.000000T0000Z-170716T0115Z/
Chaffee CO-
659 PM MDT SAT JUL 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EAST CENTRAL CHAFFEE COUNTY...
At 658 PM MDT, a severe thunderstorm was located near Nathrop, or 47
miles east of Gunnison, moving northeast at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Highway 285 between Nathrop and Buena Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3881 10591 3877 10593 3877 10594 3875 10594
3874 10595 3872 10595 3870 10597 3871 10611
3880 10613 3882 10592
TIME...MOT...LOC 0058Z 220DEG 4KT 3878 10609
HAIL...1.00IN
WIND...60MPH
$$
KT161
WWUS55 KPUB 160115
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
715 PM MDT SAT JUL 15 2017
COC015-160125-
/O.EXP.KPUB.SV.W.0161.000000T0000Z-170716T0115Z/
Chaffee CO-
715 PM MDT SAT JUL 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHAFFEE COUNTY
HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire. However small hail, gusty winds and heavy
rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.
LAT...LON 3881 10591 3877 10593 3877 10594 3875 10594
3874 10595 3872 10595 3870 10597 3871 10611
3880 10613 3882 10592
TIME...MOT...LOC 0115Z 244DEG 7KT 3879 10606
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:52 PM MDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jul 15, 2:52 PM MDT, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 252 PM MDT Sat Jul 15 2017 .SHORT TERM...(This evening through Sunday) Issued at 250 PM MDT Sat Jul 15 2017 ...Upper Monsoonal Circulation Still Impacting the Region... The upper monsoonal disturbance that has been swirling showers and thunderstorms across the area for the past 24 hours or so continues to impact the region this afternoon. The circulation is clear in satellite and radar loops. Disturbance will continue to impact the region through this evening. Most activity should end from west to east by around midnight although some activity may linger along the Kansas border area until after midnight. Airmass remains very moist with ample moisture through all depths of the troposphere. This will continue to make for very efficient moisture to rainfall conversion processes. Thus, along with the lightning threat, the risks of heavy rain and flash flooding will continuing, particularly on area burn scars. A few storms may also produce locally gusty winds to around 50 mph and some small hail. Based on high res model runs, it looks like the greatest concentration of storms this evening may end up over the plains east of the I-25 corridor, nearest the monsoon circulation center. Some drier air may actually begin working into the I-25 corridor region by this evening. On Sunday, some drier air will start filtering into southern Colorado on the back side of the old monsoonal disturbance. This should bring a much less active day to a lot of the plains. However, the far eastern plains may be close enough to the old disturbance to still see a fair number of storms. Also, the mountains should still see a fair amount of activity in the afternoon once the lifting effect from terrain and strong heating kicks in. So, while the I-25 corridor and most of the plains looks considerably drier, the far eastern plains and mountains could still be fairly active. The thunderstorm risks will continue to be the same as today but on a smaller, more localized scale. Although the scale will be smaller, the burn scar areas will still have to be monitored. If any one of the scars happens to get hit by a storm, flash flooding will be a concern given the monsoon moisture that will still exist over the mountain areas. .LONG TERM...(Sunday night through Saturday) Issued at 250 PM MDT Sat Jul 15 2017 The monsoon plume, for the most part, will remain over the region during this long term forecast period, as guidance shows high RH values remaining over the area along with a ribbon of max precip water values. Showers and thunderstorms will be scattered to likely over the mountains. However we will likely see somewhat drier conditions over the lower elevations (as compared to the last few days) along with warmer conditions. Temperatures over the lower elevations will warm up with mid to upper 90s returning to the plains, 70s and 80s mtns/valleys. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 250 PM MDT Sat Jul 15 2017 Old monsoonal disturbance will continue drifting slowly east across the plains portion of the flight area through this evening. It will drift only very slowly eastward. This will continue showers and storms across the far eastern plains through the evening with activity becoming more isolated from the I-25 corridor westward. Primary risks will include lightning and heavy rain. Additionally, local flash flooding, gusty winds to around 50 mph and small hail will be possible. Areas of MVFR, IFR and LIFR GIGS and VSBYS can be expected through precipitation. These conditions will be fairly scattered from the I-25 corridor westward but more widespread east of the corridor. Most activity should diminish from west to east by around midnight although some activity may linger along the Kansas border past midnight. The airmass will dry out considerably over the flight area on Sunday as dry air on the back side of the monsoon disturbance filters into the region. However, convection will not shut down completely. Favored areas will include the mountains and also the far eastern plains adjacent to Kansas. These areas will still have a good amount of monsoon moisture to work with. For the areas in between, including the I-25 corridor and most of the plains, there will be less moisture to work with and, therefore, less activity. All 3 terminal sites, KCOS, KPUB and KALS, will be subject to thunderstorms and the general conditions described above. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LW LONG TERM...HODANISH AVIATION...LW
Hazardous weather outlook, Jul 15, 11:08 AM MDT, 7 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1108 AM MDT Sat Jul 15 2017 COZ058>089-093>099-161715- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1108 AM MDT Sat Jul 15 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms will develop across south central and southeast Colorado this afternoon. The main storm risks today will be lightning and heavy rain. The heavy rain will result in a continued risk of flash flooding, particularly over the burn scar areas, as storms will again be very slow moving. A few of the stronger storms today may also produce wind gusts to 60 mph and hail up to the size of nickels. Thunderstorms will slowly dissipate this evening, with most activity ending by or a little past midnight. .DAYS TWO THROUGH SEVEN...Sunday through Friday The mountains and high valleys will see daily chances of afternoon and evening thunderstorms into the end of next week. Drier conditions are expected over the eastern plains Sunday through Wednesday although isolated storms will continue. An uptick in storm activity can be expected across the eastern plains later in the week as monsoon moisture begins to work back into the region. Lightning and locally heavy rain will be the main storm risks through the week. This will include the risk of flash flooding generally over and near recent burn scars. Gusty outflow winds of up to 50 mph and small hail will also be possible with some of the stronger storms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across all of south central and southeast Colorado. 50/50
In the hours before
Special weather statement, Jul 15, 4:49 PM MDT, 1 hour 54 minutes before
Special Weather Statement National Weather Service Pueblo CO 449 PM MDT SAT JUL 15 2017 COZ071-074-075-152330- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Southern San Luis Valley CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 449 PM MDT SAT JUL 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COSTILLA COUNTY UNTIL 530 PM MDT... At 449 PM MDT, Doppler radar was tracking a strong thunderstorm near San Acacio, or 28 miles southeast of Alamosa, moving south at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... San Luis, Mesita, San Acacio, San Pablo, Sanchez Reservoir, Chama and Garcia. LAT...LON 3700 10561 3719 10573 3727 10543 3700 10518 TIME...MOT...LOC 2249Z 340DEG 10KT 3718 10551 Hodanish
Special weather statement, Jul 15, 5:46 PM MDT, 57 minutes before
Special Weather Statement National Weather Service Pueblo CO 546 PM MDT SAT JUL 15 2017 COZ069-070-072-073-160015- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Northern Sangre de Cristo Mountains above 11000 Ft CO- 546 PM MDT SAT JUL 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALAMOSA...WESTERN HUERFANO AND SOUTHEASTERN SAGUACHE COUNTIES UNTIL 615 PM MDT... At 546 PM MDT, Doppler radar was tracking a strong thunderstorm near San Luis Lake, or 21 miles northeast of Alamosa, moving south at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... San Luis Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3785 10589 3792 10565 3766 10547 3753 10576 TIME...MOT...LOC 2346Z 347DEG 11KT 3775 10570 KT
Special weather statement, Jul 15, 5:47 PM MDT, 56 minutes before
Special Weather Statement National Weather Service Pueblo CO 547 PM MDT SAT JUL 15 2017 COZ098-160030- Lamar Vicinity/Prowers County CO- 547 PM MDT SAT JUL 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PROWERS COUNTY UNTIL 630 PM MDT... At 547 PM MDT, Doppler radar was tracking a strong thunderstorm near Lamar, moving northeast at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Torrential rain will also occur with this storm. Locations impacted include... Lamar. LAT...LON 3786 10244 3798 10273 3813 10271 3804 10238 TIME...MOT...LOC 2347Z 206DEG 12KT 3805 10266 Hodanish
Special weather statement, Jul 15, 6:08 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
608 PM MDT SAT JUL 15 2017
COZ060>063-076-160045-
Central Chaffee County Below 9000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
608 PM MDT SAT JUL 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE AND
NORTHWESTERN FREMONT COUNTIES UNTIL 645 PM MDT...
At 608 PM MDT, Doppler radar was tracking a strong thunderstorm near
Nathrop, or 46 miles east of Gunnison, moving southwest at 10 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Nathrop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3873 10594 3870 10597 3869 10590 3866 10586
3850 10612 3864 10627 3880 10602
TIME...MOT...LOC 0008Z 040DEG 9KT 3866 10608
KTLocal storm report, Jul 15, 6:19 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
619 PM MDT SAT JUL 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD EADS 38.48N 102.79W
07/15/2017 KIOWA CO PUBLIC
FIRE DEPARTMENT IS BLOCKING AND OVERPASS AT
THE INTERSECTION OF HWY 287 AND HWY 96, WITH
2-3 FEET UNDER THE OVERPASS. EM FOR BENT
COUNTY ALSO THAT COUNTY ROAD 40 ABOUT A HALF
MILE SOUTH OF THE UNDERPASS LOCATION HAS A
10 YARD WIDE SWATH WITH SEVERAL INCHES.
STREET FLOODING IS ALSO BEING OBSERVED.
&&Special weather statement, Jul 15, 6:35 PM MDT, 8 minutes before
Special Weather Statement National Weather Service Pueblo CO 635 PM MDT SAT JUL 15 2017 COZ097>099-160115- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- Las Animas Vicinity/Bent County CO- 635 PM MDT SAT JUL 15 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...NORTHERN BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 715 PM MDT... At 635 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles northwest of Two Buttes Reservoir, or 20 miles south of Lamar, moving southeast at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Prowers...northern Baca and southeastern Bent Counties. LAT...LON 3777 10282 3790 10272 3784 10251 3763 10260 TIME...MOT...LOC 0035Z 304DEG 20KT 3779 10271 Hodanish
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:08 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Kiowa, Otero, Prowers | 3 hr |
| Jul 15, 6:08 PM MDT | Special Weather Statement | PUB | Chaffee | 37 min |
| Jul 15, 6:35 PM MDT | Special Weather Statement | PUB | Prowers | 40 min |
| Jul 15, 6:39 PM MDT | Areal Flood Advisory | PUB | Chaffee | 111 min |
| Jul 15, 6:39 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 18 min |
| Jul 15, 7:00 PM MDT | Special Weather Statement | PUB | Prowers | 30 min |
| Jul 15, 7:15 PM MDT | Special Weather Statement | PUB | Chaffee | 45 min |
| Jul 15, 7:19 PM MDT | Areal Flood Advisory | PUB | Chaffee | 116 min |
| Jul 15, 7:38 PM MDT | Areal Flood Advisory | PUB | Mineral, Rio Grande | 112 min |
| Jul 15, 7:53 PM MDT | Flash Flood Warning | PUB | Chaffee | 112 min |
| Jul 15, 8:04 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 3 hr |
| Jul 15, 8:17 PM MDT | Special Weather Statement | PUB | Saguache | 28 min |
| Jul 15, 10:48 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 3 hr |
| Jul 16, 12:34 PM MDT | Flash Flood Warning | PUB | Chaffee | 116 min |
| Jul 16, 1:18 PM MDT | Areal Flood Advisory | PUB | Chaffee | 117 min |
| Jul 16, 2:27 PM MDT | Areal Flood Advisory | PUB | Chaffee | 3 hr |
| Jul 16, 2:41 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 4 hr |
| Jul 16, 3:03 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 21 min |
| Jul 16, 3:17 PM MDT | Areal Flood Advisory | PUB | Chaffee | 3 hr |
| Jul 16, 3:18 PM MDT | Special Weather Statement | PUB | 42 min | |
| Jul 16, 3:28 PM MDT | Special Weather Statement | PUB | Saguache | 32 min |
| Jul 16, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 66 min |
| Jul 16, 3:47 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Saguache | 43 min |
| Jul 16, 3:59 PM MDT | Severe Thunderstorm Warning | PUB | Mineral, Rio Grande, Saguache | 31 min |
| Jul 16, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 33 min |
| Jul 16, 4:35 PM MDT | Special Weather Statement | PUB | Rio Grande | 40 min |
| Jul 16, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 30 min |
| Jul 16, 5:45 PM MDT | Special Weather Statement | PUB | Alamosa | 45 min |
| Jul 16, 5:51 PM MDT | Special Weather Statement | PUB | Custer | 39 min |
| Jul 16, 5:57 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.